MathSciNet Relay Station
MathSciNet bibliographic data
MR2798567 54H25
Rus, Ioan A. Fixed point theory in partial metric spaces. An. Univ. Vest Timiş. Ser. Mat.-Inform. 46 (2008), no. 2, 149–160.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement